# SDR UIEA2022011200012

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 95,804 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Elt
- Part number: 95N6088
- Part serial: 03241348
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FIXED ELT INOP( TRANSFERRED TO MDDR 159654 UNDER MEL 25-63-10-02A CAT2 EXP 10 APR 22.  /  LOG PAGE 1377618: R/R FIXED ELT IAW AMM SUPPLEMENT DC 356-0220-00. OPS CHECK GOOD. NO DEFECTS NOTED. DMI NO. 159654 CLEARED.  /     /    )
